Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Latorre:2013:10.1007/s10955-013-0692-1,
author = {Latorre, JC and Pavliotis, GA and Kramer, PR},
doi = {10.1007/s10955-013-0692-1},
journal = {JOURNAL OF STATISTICAL PHYSICS},
pages = {776--803},
title = {Corrections to Einstein's Relation for Brownian Motion in a Tilted Periodic Potential},
url = {http://dx.doi.org/10.1007/s10955-013-0692-1},
volume = {150},
year = {2013}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Latorre,JC
AU - Pavliotis,GA
AU - Kramer,PR
DO - 10.1007/s10955-013-0692-1
EP - 803
PY - 2013///
SN - 0022-4715
SP - 776
TI - Corrections to Einstein's Relation for Brownian Motion in a Tilted Periodic Potential
T2 - JOURNAL OF STATISTICAL PHYSICS
UR - http://dx.doi.org/10.1007/s10955-013-0692-1
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000315274000008&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 150
ER -